# SDR TRBA2008032

- Difficulty date: March 15, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 16,940 hours, 19,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: HD3013017
- Part serial: 75033
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HALF OF AISLE PATH EVACUATION LIGHTS NOT WORKING ON BATTERY POWER.  REPLACED AND TESTED EMERGENCY LIGHTS POWER SUPPLY 61WL BATTERY PACK AS PER MM 33-51-21 AND FOUND WORKING PROPERLY.
